# SDR AWXA960582

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 10 - DURING ROUTINE MAINTENANCE CHECK, FOUND R2 DOOR GIRT BAR RELEASE CABLE BROKEN.  REMOVED AND REPLACED CABLE.  (M)
